MathSciNet Relay Station
MathSciNet bibliographic data
MR2019011 (2004j:11142) 11R52 (11S25)
Kisilevsky, Hershy; Sonn, Jack On the $n$-torsion subgroup of the Brauer group of a number field. Les XXIIèmes Journées Arithmetiques (Lille, 2001). J. Théor. Nombres Bordeaux 15 (2003), no. 1, 199–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement